MAUDE Adverse Event Report: BIOMET MICROFIXATION TMJ SYSTEM CROSS DRIVE FOSSA SCREW 2.0MM X 9MM; PLATE, BONE

BIOMET MICROFIXATION TMJ SYSTEM CROSS DRIVE FOSSA SCREW 2.0MM X 9MM; PLATE, BONE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes No Information (3190); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).The device will not be returned for analysis as it remains implanted; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001032347-2020-00344, 0001032347-2020-00345, 0001032347-2020-00346, 0001032347-2020-00347, 0001032347-2020-00348, 0001032347-2020-00350, 0001032347-2020-00351.Medical products: tmj system right standard mandibular component 45mm / 7 hole, part# 24-6545, lot# 847590.Tmj system left standard mandibular component 45mm / 7 hole, part# 24-6546, lot# 847580.Tmj system right fossa component, medium, part# 24-6560, lot# 824640.Tmj system left fossa component, medium, part# 24-6561, lot# 824650.Tmj system cross drive fossa screw 2.0mm x 7mm, part# 99-6577, lot# ni.Tmj system cross drive fossa screw 2.0mm x 9mm, part# 99-6579, lot# ni.2.7mm system cross drive screw, 1/pkg 2.7 x 8.0mm, part# 99-9908, lot# ni.2.7mm system emergency cross drive screw, 1/pkg 3.2x8mm, part# 99-9948, lot# ni.Occupation - patient.
 
Event or Problem Description
It was reported by the patient that she had an operation to clean out her joint approximately nine (9) years following implantation of bilateral temporomandibular joint implants.No additional patient consequences have been reported.
 
Additional Manufacturer Narrative
This follow-up report is submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of device history records could not be performed as the lot number of the device was provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information is available at the time of this report.

Brand Name
TMJ SYSTEM CROSS DRIVE FOSSA SCREW 2.0MM X 9MM
Common Device Name
PLATE, BONE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key10364393
Report Number0001032347-2020-00349
Device Sequence Number16865897
Product Code JEY
UDI-Device Identifier00841036057459
UDI-Public00841036057459
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K910038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number99-6579
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/20/2020
Supplement Date Received by Manufacturer07/21/2021
Initial Report FDA Received Date08/04/2020
Supplement Report FDA Received Date08/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;